Hey guys!! It has been a while but i come bearing good news this time. i went to my gyno this morning for a regular check up. In a year since i last went to this doctor i have gained 30 pounds. Well my doctor knows me very well because i have been seeing him for years. He was not only shocked about
my rapid weight gain, but also concerned and asked me what i had been doing different to have put on weight like that. I told him that i had been taking zoloft. As soon as i said that he knew right away. His exact words were,"well that will do it."
i was so happy that he agreed with me from the start and i didn't have to defend myself like i do all the time. He told me that he would never prescribe zoloft to his patients and if he did he would moniter them extremely close because of the weight gain side effect. He asked me who put me on the zoloft and i told him that it was my primary doctor and my gyno asked me if i had seen the doctor lately to discuss the weight gain with him since he was the one that put me on the drug. i told my gyno that i saw him about 3 weeks ago and that my primary doctor told me that he was not sure that it was the zoloft and that he argued with me about the whole thing, But finally after i defended myself my primary doc agreed with me. My gyno told me that if any one of his patients came in with a concern that a medication was making them gain weight or for any other concern he would not tell them they were wrong based on what the drug companies say ,but he would investigate it because everyone is different and reacts different to meds. i asked him how long he thought it would take to get back to normal and he said anywhere between 6-8 months or a little longer. I feel great knowing that i have someone on my side for once right off the bat. i didn't have to convince him or defend myself at all!!!! so pretty much it is just a waiting game! i have also been in touch with a nutritionist that is a close friend to my family and she did some research for me and she told me that most of the weight is water retention. she also said that it reduces your thyroid function and that it could take up to a year just for the hormones to reach their normal levels again.It depends on age, how long you took the drug, and etc. i feel like there is hope now and i don't think i will be obsesssing to much about the weight anymore now that i have an idea of when i will see results. based on what the doctor and my nutritionist say, i have a while and there is no sense in obsessing!! if you have any quetions, ask me and if i haven't asked my nutritionist already i will ask her and then get back to you!